MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293051530
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr 2134265-2017-13134 and mdr 2134265-2017-13136.It was reported that in-stent restenosis occurred.On (b)(6) 2017, the index procedure was performed.The patient presented with critical ischemia, gangrene of the toes and resting pain the right leg.An angiogram of the right popliteal artery showed that it was occluded.An angiogram of the right superficial femoral artery (sfa) showed it was occluded.A 5x150 innova¿ stent was placed in the right popliteal artery.The stent was post-dilated with a non-bsc balloon.Pre-treatment stenosis was 50% and post-treatment stenosis was 0%.A 5x150 innova¿ stent was placed in the distal right sfa.The stent was post-dilated with a non-bsc balloon.Pre-treatment stenosis was 50% and post-treatment was 0%.A 6x80 innova¿ stent was placed in the proximal right sfa.The stent was post-dilated with a non-bsc balloon.Pre-treatment stenosis was 50% and post-treatment was 0%.The procedure had excellent results with palpable pulses post intervention.The patient condition was stable.On (b)(6) 2017, the patient presented with in-stent restenosis in both 5x150 innova¿ stents and the 6x80 innova¿ stent.An angiogram showed the right sfa was occluded and the right popliteal artery was occluded.The right sfa was balloon dilated with a non-bsc device resulting in post-treatment stenosis at 99%.The right popliteal artery was balloon dilated resulting in post-treatment stenosis at 99%.The right sfa was athrectomized with a boston scientific jetstream device resulting in post-treatment stenosis at 80%.The right popliteal artery was athrectomized with a boston scientific jetstream device resulting in post-treatment stenosis at 90%.The right sfa was balloon dilated with a boston scientific sterling balloon resulting in post-treatment stenosis at 50%.The right popliteal artery was balloon dilated with a boston scientific sterling balloon resulting in post-treatment stenosis at 50%.The right sfa was balloon dilated with a boston scientific sterling balloon resulting in post-treatment stenosis at 0%.The right popliteal artery was balloon dilated with a boston scientific sterling balloon resulting in post-treatment stenosis at 0%.The procedure had improved foot perfusion, doppler signals and warmth.The patient¿s condition was stable.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7142764
Report Number2134265-2017-13135
Device Sequence Number1145034
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberH74939293051530
Device Catalogue Number39293-05153
Device Lot Number20024145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR